Volume 43 Issue 4
Journal of Systems Science and Mathematical Sciences (JSSMS), a monthly Chinese journal, is sponsored by the Academy of Mathematics and Systems Science, Chinese Academy of Sciences. The journal aims at publishing academic papers in systems science and mathematical sciences with originality in theory and methodology and scientific-technical reports creatively solving practical problems. News on important academic activities may also be briefly reported.
The scope of JSSMS covers system theory, system control, system engineering, operations research and management, probability theory, statistics, information processing, and computer mathematics.
Highlights More>>